# SDR DALA1020580928

- Difficulty date: August 19, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 58,856 hours, 44,965 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FASTENER REMOVAL FOR ACCOMPLISHMENT OF EA 09-482741-14MA, OPN 8901 HAD ELONGATED HOLE ON VERTICAL STABILIZER LT FRONT SPAR CHORD COMMON TO CHORD AND OVERLYING SKIN PERFORMED TIME LIMITED REPAIR IAW ERA 484939-14 REV ORIG REPAIR LIMITED TO 24 MONTHS UNLESS OTHERWISE APPROVED.
